5 months ago I was diagnosed with Myofascial Pain Syndrome. The anti-inflammatory and muscle relaxant were effective for the pain and so after a week I started feeling okay. 3months later, I started having the same pain again. But I was having tingling sensations through my hands and feet, so I had an MRI.
FINDINGS & IMPRESSION:
There is straightening of the normal cervical lordosis likely due to musclular spasm.
Decrease disc hydration signals are observed at the levels of C3-4, C4-5 and C5-6 with mild disc disease at C4-5.
Focal central disc bulge at the level of C3-4 indenting on the ventral thecal sac.
Disc bulge slightly asymmetric to the left at the level C5-6 slightly indenting on the ventral thecal sac with mild left neural foraminal stenosis.
Mild bilateral ligamentum flavum hypertrophy at the levels of T4 to T9 mildly indenting the posterior thecal sac.
I was back for an evaluation after 6 PT sessions and a month long cocktail medication. I reported that I am having shooting pain from my buttocks to my toes, with some weakness on both legs, and also from my arms to my fingers. So, the doctor doubled my dosage of Lyrica, which I should actually take for two weeks. I saw on my medical certificate that she's considering sciatica.
Today is the third day of my intensive Lyrica treatment. I sometimes feel I may need a walking stick/cane because when the pain starts, my knees would just buckle and I would just freeze, take deep breaths and pat on my affected leg.Though my doctor nor my PT didn't suggest it, I feel that I need an assistive device to aid me through the pain while I'm mobile, as I fear I might fall. Do you think it's necessary at this point or should I talk this out with my doctor/PT? As far as the symptoms and the treatment I'm having, do you think I have to seek a neurologist for a second opinion? I don't think the rehab doctor sees the disc bulges as a problem, but my PT does. So their views are kind of conflicting in this matter.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.